Alert archive / California / Wind Advisories in 2007

Wind Advisory 91, NWS Los Angeles, CA

March 26, 2007

NWS Los Angeles, CA issued this wind advisory at Mar 26, 2007, 4:41 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 26, 2007, 4:41 PM PDT (23:41 UTC)
Expired
Mar 27, 2007, 2:06 AM PDT
In force
9 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 262341
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
441 PM PDT MON MAR 26 2007

...STRONG AND DAMAGING WINDS LIKELY ACROSS PORTIONS OF THE
MOUNTAINS AND ANTELOPE VALLEY LATE TONIGHT THROUGH TUESDAY
NIGHT...

...GUSTY WINDS EXPECTED FOR REMAINDER OF THE REGION THROUGH
TUESDAY NIGHT...

.A FAST MOVING COLD FRONT WILL MOVE THROUGH THE FORECAST AREA
OVERNIGHT. BEHIND THE COLD FRONT...STRONG AND DAMAGING WINDS WILL
LIKELY AFFECT PORTIONS OF THE MOUNTAINS OF SANTA BARBARA...
VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE ANTELOPE
VALLEY. A HIGH WIND WARNING HAS BEEN ISSUED FOR THESE
LOCATIONS...WITH WIND GUSTS OVER 60 MPH EXPECTED. OTHER PORTIONS OF
SOUTHERN AND CENTRAL CALIFORNIA WILL HAVE GUSTY WINDS THROUGH
TUESDAY NIGHT...AND WIND ADVISORIES WILL LIKELY BE NEEDED ACROSS
MANY AREAS.

CAZ059-270545-
/O.UPG.KLOX.HW.A.0005.070327T1000Z-070328T0500Z/
/O.NEW.KLOX.HW.W.0006.070327T1000Z-070328T0400Z/
/O.NEW.KLOX.WI.Y.0091.070326T2341Z-070327T1000Z/
ANTELOPE VALLEY-
441 PM PDT MON MAR 26 2007

...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT TUESDAY...
...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 9 PM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TO 9 PM PDT TUESDAY. A
WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
UNTIL 3 AM PDT TUESDAY. 

STRONG AND GUSTY WINDS WILL AFFECT THE ANTELOPE VALLEY THIS
AFTERNOON AND EVENING WITH AREAS OF SOUTHWEST TO WEST WINDS 25 TO
35 MPH WITH LOCAL GUSTS OVER 50 MPH. WEST TO NORTHWEST WINDS ARE
EXPECTED TO INCREASE TO 35 TO 45 MPH WITH GUSTS OVER 60 MPH
LIKELY LATER TONIGHT AND TUESDAY. THE STRONG WINDS WILL LIKELY
CAUSE AREAS OF REDUCED VISIBILITIES TO NEAR ZERO AT TIMES DUE TO
BLOWING DUST AND SAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND
DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS
IF POSSIBLE.

$$

CAZ052>054-270545-
/O.UPG.KLOX.HW.A.0005.070327T1000Z-070328T1000Z/
/O.NEW.KLOX.HW.W.0006.070327T1000Z-070328T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
441 PM PDT MON MAR 26 2007

...HIGH WIND WARNING IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH
DAMAGING WIND GUSTS OVER 60 MPH LIKELY LATE TONIGHT THROUGH TUESDAY
EVENING. WINDS ARE EXPECTED TO BECOME MORE NORTHERLY BY TUESDAY
EVENING. THE STRONGEST WINDS ARE EXPECTED THROUGH THE INTERSTATE 5
CORRIDOR...AS WELL AS GAVIOTA AND SAN MARCOS PASSES IN SANTA BARBARA
COUNTY. THE COMBINATION OF STRONG WINDS AND COLD TEMPERATURES WILL
ALSO CREATE WIND CHILL READINGS IN THE SINGLE DIGITS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND
DOWNED POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS
IF POSSIBLE.


$$

CAZ051-270545-
/O.EXA.KLOX.WI.Y.0090.070327T1000Z-070328T1000Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
441 PM PDT MON MAR 26 2007

...WIND ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS OVER 50 MPH LATE TONIGHT THROUGH TUESDAY. THE WINDS WILL
BECOME MORE NORTHERLY BY TUESDAY NIGHT. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-270545-
/O.CON.KLOX.WI.Y.0090.070327T1000Z-070328T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
441 PM PDT MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS OVER 50 MPH BELOW PASSES AND CANYONS LATE TONIGHT THROUGH
TUESDAY. THE WINDS WILL BECOME MORE NORTHERLY BY TUESDAY NIGHT. THE
STRONG WINDS WILL LIKELY IMPACT PORTIONS OF HIGHWAYS 101 AND 154...
ESPECIALLY NEAR GAVIOTA PASS AND SAN MARCOS PASS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG/BRUNO
2 follow-up statements
000 
WWUS76 KLOX 270542
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1042 PM PDT MON MAR 26 2007

...STRONG AND DAMAGING WINDS LIKELY ACROSS PORTIONS OF THE MOUNTAINS
AND ANTELOPE VALLEY LATE TONIGHT THROUGH TUESDAY NIGHT...

...GUSTY WINDS EXPECTED FOR REMAINDER OF THE REGION THROUGH TUESDAY
NIGHT...

.A FAST MOVING COLD FRONT WILL MOVE THROUGH THE FORECAST AREA
OVERNIGHT. BEHIND THE COLD FRONT...STRONG AND DAMAGING WINDS WILL
LIKELY AFFECT PORTIONS OF THE MOUNTAINS OF SANTA BARBARA...
VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE ANTELOPE VALLEY.
A HIGH WIND WARNING IS IN EFFECT FOR THESE LOCATIONS...WITH WIND GUSTS
OVER 60 MPH EXPECTED. OTHER PORTIONS OF SOUTHERN AND CENTRAL
CALIFORNIA WILL HAVE GUSTY WINDS THROUGH TUESDAY NIGHT...AND WIND
ADVISORIES WILL LIKELY BE NEEDED ACROSS MANY AREAS.

CAZ059-271030-
/O.CON.KLOX.HW.W.0006.070327T1000Z-070328T0400Z/
/O.CON.KLOX.WI.Y.0091.000000T0000Z-070327T1000Z/
ANTELOPE VALLEY-
1042 PM PDT MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT
TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 9 PM PDT TUESDAY.
A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

STRONG AND GUSTY WINDS WILL AFFECT THE ANTELOPE VALLEY THIS
EVENING WITH AREAS OF SOUTHWEST TO WEST WINDS 25 TO 35 MPH WITH
LOCAL GUSTS OVER 50 MPH. WEST TO NORTHWEST WINDS ARE EXPECTED TO
INCREASE TO 35 TO 45 MPH WITH GUSTS OVER 60 MPH LIKELY LATER
TONIGHT AND TUESDAY. THE STRONG WINDS WILL LIKELY CAUSE AREAS OF
REDUCED VISIBILITIES TO NEAR ZERO AT TIMES DUE TO BLOWING DUST AND
SAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

CAZ052>054-271030-
/O.CON.KLOX.HW.W.0006.070327T1000Z-070328T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
1042 PM PDT MON MAR 26 2007

...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH
DAMAGING WIND GUSTS OVER 60 MPH LIKELY LATE TONIGHT THROUGH TUESDAY
EVENING. WINDS ARE EXPECTED TO BECOME MORE NORTHERLY BY TUESDAY
EVENING. THE STRONGEST WINDS ARE EXPECTED THROUGH THE INTERSTATE
5 CORRIDOR...AS WELL AS GAVIOTA AND SAN MARCOS PASSES IN SANTA
BARBARA COUNTY. THE COMBINATION OF STRONG WINDS AND COLD
TEMPERATURES WILL ALSO CREATE WIND CHILL READINGS IN THE SINGLE
DIGITS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.

$$

CAZ039-271030-
/O.CON.KLOX.WI.Y.0090.070327T1000Z-070328T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
1042 PM PDT MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS OVER 50 MPH BELOW PASSES AND CANYONS LATE TONIGHT THROUGH
TUESDAY. THE WINDS WILL BECOME MORE NORTHERLY BY TUESDAY NIGHT. THE
STRONG WINDS WILL LIKELY IMPACT PORTIONS OF HIGHWAYS 101 AND 154...
ESPECIALLY NEAR GAVIOTA PASS AND SAN MARCOS PASS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ051-271030-
/O.CON.KLOX.WI.Y.0090.070327T1000Z-070328T1000Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
1042 PM PDT MON MAR 26 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO 3 AM PDT
WEDNESDAY. 

AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS OVER 50 MPH LATE TONIGHT THROUGH TUESDAY. THE WINDS WILL
BECOME MORE NORTHERLY BY TUESDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG/BRUNO
000 
WWUS76 KLOX 270906
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
206 AM PDT TUE MAR 27 2007

...STRONG AND DAMAGING WINDS LIKELY ACROSS PORTIONS OF THE MOUNTAINS
AND ANTELOPE VALLEY THROUGH TONIGHT...

...GUSTY WINDS EXPECTED FOR REMAINDER OF THE REGION THROUGH TONIGHT...

.A FAST MOVING COLD FRONT WILL MOVE THROUGH THE FORECAST AREA
EARLY THIS MORNING. BEHIND THE COLD FRONT...STRONG AND DAMAGING WINDS
WILL LIKELY AFFECT PORTIONS OF THE MOUNTAINS OF SANTA BARBARA...
VENTURA...AND LOS ANGELES COUNTIES...AS WELL AS THE ANTELOPE
VALLEY. A HIGH WIND WARNING IS IN EFFECT FOR THESE LOCATIONS...WITH
WIND GUSTS OVER 60 MPH EXPECTED. WIND ADVISORIES HAVE BEEN POSTED
FOR THE REMAINDER OF THE FORECAST AREA.

CAZ059-271600-
/O.UPG.KLOX.WI.Y.0091.000000T0000Z-070327T1000Z/
/O.EXT.KLOX.HW.W.0006.070327T0906Z-070328T0400Z/
ANTELOPE VALLEY-
206 AM PDT TUE MAR 27 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING.

WEST TO NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH
WITH DAMAGING GUSTS OVER 60 MPH ACROSS PORTIONS OF THE ANTELOPE VALLEY.
THE STRONG WINDS WILL LIKELY CAUSE AREAS OF REDUCED VISIBILITIES
TO NEAR ZERO AT TIMES DUE TO BLOWING DUST AND SAND.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.


$$

CAZ052>054-271600-
/O.EXT.KLOX.HW.W.0006.070327T0906Z-070328T1000Z/
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
206 AM PDT TUE MAR 27 2007

...HIGH WIND WARNING NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 35 TO 45 MPH WITH
DAMAGING WIND GUSTS OVER 60 MPH ACROSS PORTIONS OF THE MOUNTAINS.
WINDS ARE EXPECTED TO BECOME MORE NORTHERLY THIS EVENING. THE
STRONGEST WINDS ARE EXPECTED THROUGH THE INTERSTATE 5
CORRIDOR...AS WELL AS GAVIOTA AND SAN MARCOS PASSES IN SANTA
BARBARA COUNTY. THE COMBINATION OF STRONG WINDS AND COLD
TEMPERATURES WILL ALSO CREATE WIND CHILL READINGS IN THE SINGLE
DIGITS.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR
OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF
58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. BE ALERT FOR FLYING
DEBRIS. IF ON THE ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED
POWER LINES. SECURE ALL DOORS AND WINDOWS AND STAY INDOORS IF
POSSIBLE.


$$

CAZ034>038-271600-
/O.EXB.KLOX.WI.Y.0090.070327T0906Z-070328T0400Z/
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
206 AM PDT TUE MAR 27 2007

...WIND ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING.

AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS OVER 45 MPH. THE STRONGEST WINDS ARE EXPECTED NEAR THE IMMEDIATE
COAST AND ACROSS HIGHER TERRAIN. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ040-041-044>047-087-088-271600-
/O.EXB.KLOX.WI.Y.0090.070327T1300Z-070328T0400Z/
VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-LOS ANGELES COUNTY VALLEYS-
CATALINA ISLAND-SANTA CLARITA VALLEY-
206 AM PDT TUE MAR 27 2007

...WIND ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 9 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM PDT
THIS EVENING. 

AREAS OF WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH
WITH LOCAL GUSTS OVER 45 MPH AFTER SUNRISE. THE WINDS ARE EXPECTED TO
PEAK LATE THIS MORNING AND AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ039-271600-
/O.EXT.KLOX.WI.Y.0090.070327T0906Z-070328T1000Z/
SANTA BARBARA COUNTY SOUTH COAST-
206 AM PDT TUE MAR 27 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS OVER 50 MPH BELOW PASSES AND CANYONS. THE WINDS WILL BECOME
MORE NORTHERLY THIS EVENING. THE STRONG WINDS WILL LIKELY IMPACT
PORTIONS OF HIGHWAYS 101 AND 154...ESPECIALLY NEAR GAVIOTA PASS
AND SAN MARCOS PASS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

CAZ051-271600-
/O.EXT.KLOX.WI.Y.0090.070327T0906Z-070328T1000Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
206 AM PDT TUE MAR 27 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

AREAS OF NORTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH LOCAL
GUSTS OVER 50 MPH. THE WINDS WILL BECOME MORE NORTHERLY THIS
EVENING. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

GOMBERG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Mar 26, 3:00 PM PDT, 1 hour 41 minutes earlier.

Area forecast discussion, Mar 26, 3:00 PM PDT, 1 hour 41 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 PM PDT MON MAR 26 2007

.SHORT TERM...(TONIGHT-THURSDAY)
A LARGE TROUGH WILL TRAVERSE THE AREA TONIGHT AND TUESDAY...BRINGING
SIGNIFICANT CHANGES TO OUR WEATHER. FIRST...LIMITED MOISTURE AND
WEST TO NORTHWEST LO LEVEL FLOW WILL LIMIT THE AMOUNT OF RAIN TO
ACCOMPANY THE SYSTEM...ESPECIALLY SOUTH OF POINT CONCEPTION.
HOWEVER...STRONG DYNAMICS AND COOLING SHOULD BE ENOUGH TO BRING SOME
LIGHT RAIN TO MOST LOCATIONS. IN FACT...TEMPERATURES ALOFT WILL COOL
TO AROUND -23C AT 500 MB WHICH MAY BE ENOUGH FOR ISOLATED
THUNDERSTORMS. RAINFALL AMOUNTS WITH THIS SYSTEM WILL TOTAL AROUND
ONE QUARTER TO ONE HALF INCH NORTH OF POINT CONCEPTION...WHILE SOUTH
OF POINT CONCEPTION AMOUNTS WILL MOSTLY BE CONFINED TO LESS THAN ONE
QUARTER INCH...ALTHOUGH ISOLATED HIGHER AMOUNTS ARE POSSIBLE WITH
THUNDERSTORMS. IN THE MOUNTAINS...PLENTY OF COLD AIR WILL DROP THE
SNOW LEVEL PRECIPITOUSLY THIS EVENING FROM 7000 FEET TO 3500 FEET AS
THE COLD AIR ARRIVES LATE TONIGHT OR EARLY WEDNESDAY. THE SNOW
AMOUNTS WILL TOTAL 1 TO 3 INCHES IN MOST AREAS. THE GRAPEVINE
SECTION OF INTERSTATE 5 WILL BE VULNERABLE TO WINTER WEATHER DRIVING
CONDITIONS AS THE COLD AIR ARRIVES. MAY NEED TO ALSO HIGHLIGHT THE
LOW WIND CHILL VALUES ACROSS THE MOUNTAINS BECAUSE OF COLD
TEMPERATURES COMBINED WITH STRONG WINDS. MOST OF THE PRECIPITATION
WILL FALL TONIGHT AND EARLY TUESDAY. AFTER THAT POINT...STRONG
NORTHWEST FLOW AT ALL LEVELS WILL DRY THE ATMOSPHERE EXCEPT OVER THE
NORTHERLY SLOPES OF THE MOUNTAINS WHERE SHOWER ACTIVITY WILL PERSIST
INTO TUESDAY NIGHT DUE TO UPSLOPE FLOW.

THE MAIN STORY WITH THIS SYSTEM WILL BE THE WINDS AS FORECAST
CHARTS WERE SHOWING A VERY STRONG WESTERLY JET OF 125 KT SWEEPING
ACROSS THE AREA LATE TONIGHT AND TUESDAY. THE CURRENT HIGH WIND
WATCH LOOKS VERY GOOD AND WILL LIKELY BE CONVERTED TO A WARNING WITH
THIS AFTERNOONS PACKAGE. THE WARNING WILL COVER THE LA/VENTURA
COUNTY MOUNTAINS AND THE ANTELOPE VALLEY WHERE MOS DATA WAS SHOWING
SUSTAINED WINDS OF 35 TO 40 KNOTS TUESDAY AFTERNOON. SUFFICE IT TO
SAY THAT BLOWING DUST COULD BECOME A MAJOR PROBLEM FOR THE ANTELOPE
VALLEY ON TUESDAY DUE TO THE EXTENDED PERIOD OF DRY WEATHER.

TEMPERATURES WILL ALSO TAKE A TUMBLE ON TUESDAY DUE TO THE COLD AIR
ARRIVING WITH THE COLD FRONT.

SKIES WILL CLEAR AND TEMPERATURES WILL SLOWLY MODERATE WEDNESDAY AS
A RIDGE OF HIGH PRESSURE BUILDS INTO THE AREA. LIGHT OFFSHORE FLOW
AND CONTINUED RIDGING WILL RESULT IN CONSIDERABLE WARMING FOR
THURSDAY UNDER CLEAR SKIES.

.LONG TERM...(FRI-MON) WARM TEMPERATURES ON FRIDAY AND SATURDAY WILL
COOL LATER IN THE WEEKEND AND EARLY NEXT WEEK AS THE RIDGE OVER THE
WEST COAST FLATTENS. SKIES WILL REMAIN MOSTLY CLEAR. ONSHORE FLOW
WILL BRING A RETURN TO LOW CLOUDS AND FOG SATURDAY NIGHT THROUGH
MONDAY.

&&

.AVIATION...26/1830Z
MARINE LAYER DEEPENING RAPIDLY AT THIS POINT. CURRENT OBSERVATIONS
SHOW DEPTH NEAR 030...BUT SHOULD PUSH TO NEAR 040 BY 21Z. DRIZZLE
HAS BEEN REPORTED AT VARIOUS SITES S OF KSMX...AND WOULD NOT BE
SURPRISED TO SEE A FEW MORE REPORTS THROUGH ABOUT 23Z. EXPECTING
STRATUS TO STAY AROUND THROUGH AT LEAST 22Z...AND VERY WELL MAY NOT
BURN OFF AT ALL AT SOME SITES UNTIL TONIGHT. ALL SITES SHOULD SEE
MVFR CATS...EXCEPT FOR THOSE NEAR MTN SLOPES...LIKE KBUR AND
KVNY...WHICH MAY CONTINUE TO SEE IFR CONDITIONS THOROUGH ABOUT
20Z...BEFORE IMPROVING TO MVFR. KSMX AND KSBP WILL SEE STRATUS
ERODE BY 20Z...WITH VFR CONDITIONS THEREAFTER. WIND WILL PICK UP
TODAY...WITH ONSHORE CONDITIONS POSSIBLE AT KSMX KSBP AND KLAX.
WINDS WILL BE IN THE 20 KT RANGE AT KWJF AND KPMD AFTER 21Z.

COLD FRONT TO IMPACT THE AREA TONIGHT. RAIN TOTALS WILL BE
LIGHT...WELL LESS THAN A TENTH OF AN INCH EXPECT EVERYWHERE. NOT
EXPECTING MUCH S OF KSBA...BUT THERE MAY BE ENOUGH TO JUST WET THE
GROUND. CONFIDENCE IS LOW ENOUGH THAT TAFS WILL JUST MENTION BROAD
VCSH AT THOSE SITES. HOPEFULLY 0Z ISSUANCE WILL HAVE A BETTER IDEA
BASED ON WHAT WILL HAPPEN TO THE NORTH AS TO HOW MUCH MOISTURE THIS
SYSTEM REALLY HAS.  WIND WILL PICKUP AS WELL OVERNIGHT...WITH A VERY
WINDY DAY ON TAP FOR TUES.

KLAX WILL CONTINUE TO SEE STRATUS DECKS THROUGH 23Z ON THE
OPTIMISTIC SIDE...THOUGH I WOULD NOT BE SURPRISED IF IT STAYS
BKN-OVC UNTIL LATE THIS EVENING. IN THAT CASE...CIGS SHOULD IMPROVE
TO VFR ABOVE 030 BY 23Z. WESTERLY SEABREEZE SHOULD KICK IN AROUND
20Z...A BIT STRONGER THAN NORMAL...WITH SOME GUSTY OBS TO 18KT
POSSIBLE. NORTHWESTERLY WINDS NEAR 10KT WILL SETTLE IN AFTER 04Z AND
CONTINUE THROUGH THE NIGHT. COLD FRONT COMING THROUGH SHOULD NOT
BRING MORE THAN A VERY LIGHT SHOWER OR TWO...IF ANYTHING AT ALL. SEE
SECTION ABOVE FOR MORE ON THAT. WINDY DAY ON TAP TUESDAY.

KBUR WILL CONTINUE TO SEE STRATUS DECKS THROUGH 23Z ON THE
OPTIMISTIC SIDE...THOUGH I WOULD NOT BE SURPRISED IF IT STAYS
BKN-OVC UNTIL EARLY THIS EVENING. IFR CATS SHOULD IMPROVE TO MVFR BY
19Z-20Z...AND COULD GO TO VFR ABOVE 030 AFTER 0Z IF IT STAY CLOUDY
ALL DAY. COLD FRONT COMING THROUGH SHOULD NOT BRING MORE THAN A VERY
LIGHT SHOWER OR TWO...IF ANYTHING AT ALL. SEE SECTION AT TOP FOR
MORE ON THAT. WINDS WILL REMAIN SOUTHERLY THROUGH ABOUT
08Z...SHIFTING TO NWLY BY 10Z AFTER THE FRONT PASSES THROUGH.

&&

.MARINE...
STRONG NW WINDS STILL ON TAP FOR THE COASTAL WATERS STARTING TONIGHT
AND CONTINUING THROUGH TUESDAY EVENING. AT THIS TIME...HAVE ISSUED
SMALL CRAFT ADVISORIES FOR ALL COASTAL WATERS ZONES. HOWEVER...WOULD
NOT BE SURPRISED TO SEE WINDS REACH GALE LEVELS LATE TONIGHT AND
TUESDAY. WILL UPGRADE IN LATER PACKAGES WHEN CONFIDENCE INCREASES.

ALSO FROM TUESDAY THROUGH WEDNESDAY...A LARGE WESTERLY SWELL WILL
MOVE ACROSS THE AREA. THIS SWELL...COMBINED WITH THE CHOPPY WIND
WAVES...WILL PRODUCE VERY TREACHEROUS SEAS FOR MARINE VESSELS. SEE
MWSLOX FOR MORE DETAILS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH (SEE LAXNPWLOX).
SMALL CRAFT ADVISORY (SEE LAXCWFLOX).
MARINE WEATHER STATEMENT (SEE LAXMWSLOX).

&&

PUBLIC...SWEET
AVIATION...KITTELL

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Mar 26, 1:41 PM PDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
141 PM PDT MON MAR 26 2007

CAZ034>041-044>047-051>054-059-087-088-271300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
220 PM PDT MON MAR 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

A PACIFIC STORM WILL MOVE THROUGH SOUTHERN CALIFORNIA...WITH STRONG
AND GUSTY WESTERLY WINDS DEVELOPING LATER TONIGHT ACROSS THE
ANTELOPE VALLEY AND THE LOS ANGELES/VENTURA/SANTA BARBARA COUNTY
MOUNTAINS...INCLUDING THE INTERSTATE 5 CORRIDOR. POTENTIALLY
DAMAGING GUSTS NEAR 60 MPH ARE POSSIBLE BY LATE TONIGHT.  IF ON THE
ROAD...KEEP EYES OPEN FOR FALLEN TREES AND DOWNED POWER LINES.
BEWARE OF BLOWING SAND WHICH CAN REDUCE VISIBILITY TO NEAR ZERO IN
THE ANTELOPE VALLEY. GUSTY NORTHWEST WINDS ARE ALSO EXPECTED LATE
TONIGHT BELOW PASSES AND CANYONS OF THE SANTA BARBARA COUNTY SOUTH
COAST INCLUDING GAVIOTA PASS...WITH GUSTS NEAR 50 MPH POSSIBLE. THIS
SAME STORM WILL BRING STRONG NORTHWEST WINDS ACROSS MOST OF THE
COASTAL WATERS BEGINNING TONIGHT AND LASTING THROUGH TUESDAY NIGHT.
WIDESPREAD GALE FORCE CONDITIONS ARE POSSIBLE ALONG WITH BUILDING
SEAS TO POTENTIALLY HAZARDOUS HEIGHTS. THUNDERSTORMS ARE
POSSIBLE...ESPECIALLY NORTH OF POINT CONCEPTION. MARINERS SHOULD
EXPECT HAZARDOUS SEA CONDITIONS AND SEEK SAFE HARBOR FOR TONIGHT.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

GUSTY WINDS WILL CONTINUE AFTER A PACIFIC STORM PASSES THROUGH
SOUTHERN CALIFORNIA EARLY TUESDAY MORNING. SIMILAR HAZARDOUS
CONDITIONS FROM TONIGHT WILL CONTINUE INTO EARLY WEDNESDAY MORNING
IN THE ANTELOPE VALLEY...LOS ANGELES/VENTURA/SANTA BARBARA COUNTY
MOUNTAINS...SANTA BARBARA SOUTH COAST...AND COASTAL WATERS. IN
ADDITION SURF WILL BUILD...CREATING A HIGH RIP CURRENT RISK ALONG
THE LOS ANGELES/VENTURA/SANTA BARBARA SOUTH COUNTY COASTS ON TUESDAY
AND POSSIBLY INTO WEDNESDAY.

* HIGH WIND WATCH............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS *

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KITTELL/GOMBERG

In the hours before

Special weather statement, Mar 26, 3:30 PM PDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
330 PM PDT MON MAR 26 2007

CAZ034>041-044>047-051>054-059-087-088-271400-
ANTELOPE VALLEY-CATALINA ISLAND-CUYAMA VALLEY-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY CENTRAL COAST-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-
SAN LUIS OBISPO COUNTY MOUNTAINS-SANTA BARBARA COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY MOUNTAINS-SANTA BARBARA COUNTY SOUTH COAST-
SANTA CLARITA VALLEY-SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SANTA YNEZ VALLEY-VENTURA COUNTY COAST-VENTURA COUNTY COASTAL VALLEYS-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY MOUNTAINS-
330 PM PDT MON MAR 26 2007

...COLD AND WINDY WEATHER WITH A THREAT OF SHOWERS FOR THE SOUTHLAND...

A LATE SEASON COLD PACIFIC STORM WILL AFFECT CENTRAL AND SOUTHERN
CALIFORNIA TONIGHT AND TUESDAY. AREAS OF DRIZZLE OR LIGHT RAIN
COULD PRECEDE THE COLD FRONT...ESPECIALLY IN FOOTHILL AND MOUNTAIN
AREAS. THIS FAST MOVING COLD FRONT COULD BRING A QUICK SHOT OF RAIN
TO SAN LUIS OBISPO AND SANTA BARBARA COUNTIES THIS EVENING. THIS
FRONT IS EXPECTED TO WEAKEN AS IT MOVES SOUTH OF POINT CONCEPTION...
BUT THERE IS STILL A THREAT OF RAIN FOR VENTURA AND LOS ANGELES
COUNTIES OVERNIGHT. BEHIND THE FRONT...A MUCH COLDER AND SLIGHTLY
UNSTABLE AIR MASS WILL BRING A THREAT OF SHOWERS THROUGH TUESDAY
MORNING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS FOR AREAS NORTH OF
POINT CONCEPTION...WITH THE POTENTIAL FOR BRIEF HEAVY DOWNPOURS AND
SMALL HAIL.

DUE TO THE SHOWERY NATURE OF THE PRECIPITATION...RAINFALL AMOUNTS ARE
EXPECTED TO BE WIDELY VARIABLE...WITH SOME AREAS RECEIVING UP TO ONE
THIRD OF AN INCH...AND SOME AREAS RECEIVING LITTLE OR NO RAIN. AT THIS
POINT...IT APPEARS THE BEST CHANCES OF MEASURABLE RAIN WILL BE AREAS
NORTH OF POINT CONCEPTION AND THE MOUNTAINS. SNOW LEVELS WILL RAPIDLY
FALL OVERNIGHT...FALLING TO BETWEEN 3000 AND 4000 FEET ACROSS MUCH OF
THE AREA BY LATE TONIGHT AND TUESDAY MORNING. SNOWFALL AMOUNTS UP TO 3
INCHES WILL BE POSSIBLE WITH THIS SYSTEM...WITH ACCUMULATING SNOW
POSSIBLE IN THE GRAPEVINE AREA ALONG INTERSTATE 5.

SINCE THIS STORM SYSTEM IS TRACKING FURTHER INLAND THAN FIRST
ANTICIPATED...IT WILL BRING WIDESPREAD GUSTY WINDS TO THE REGION
LATER TONIGHT AND TUESDAY. THE STRONGEST WINDS ARE EXPECTED TO
OCCUR ACROSS THE MOUNTAINS OF SANTA BARBARA...VENTURA...AND LOS
ANGELES COUNTIES...AS WELL AS THE ANTELOPE VALLEY. THESE AREAS
ARE CURRENTLY UNDER A HIGH WIND WATCH...SINCE THERE WILL BE THE
POTENTIAL FOR DAMAGING WIND GUSTS OVER 60 MPH. IN ADDITION...MANY
COASTAL AND VALLEY AREAS MAY REQUIRE WIND ADVISORIES. FOR MORE
INFORMATION ON THE GUSTY WINDS...PLEASE REFER TO THE LATEST HIGH WIND
WATCH/WIND ADVISORY PRODUCT (LAXNPWLOX).

THIS WEATHER SYSTEM WILL BRING MUCH COLDER TEMPERATURES TO THE REGION
LATER TONIGHT THROUGH TUESDAY NIGHT. THE COMBINATION OF COLD
TEMPERATURES AND STRONG WINDS COULD BRING VERY LOW WIND CHILL
READINGS INTO THE SINGLE DIGITS ACROSS THE MOUNTAINS DURING THIS
PERIOD.

PLEASE STAY TUNED TO YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS
AND STATEMENTS ON THIS DEVELOPING WEATHER SITUATION.

GOMBERG

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 3:44 AM PDTHigh Wind WatchLOX13 hr
Mar 26, 1:38 PM PDTWind AdvisoryLOXLos Angeles, Santa Barbara37 hr
Mar 26, 4:41 PM PDTHigh Wind WarningLOX39 hr

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.